MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the implantation of lens model, zcb00 monofocal iol (intraocular lens) there was a mechanical complications.The lens was explanted and replaced with +23.5 diopter zcb00 lens.No complications were reported after replacement.No additional information provided.
 
Additional Manufacturer Narrative
Additional information: additional information received indicated that the patient's date of birth is (b)(6) and the affected eye is the patient's left (os) eye.No further explanation regarding the event was provided.Based on the new information received for the patient as well as the doctor, the following fields were updated accordingly: (b)(6).Initial reporter name: dr.(b)(6), health professional; occupation: physician.Device available for evaluation; returned to manufacturer on: 3/21/2019.Device evaluation: the lens was received at the manufacturing site for evaluation.The reported lens returned cut in two pieces.The cut could be related to the explant process.Both haptics were observed in good form.A product quality deficiency could not be determined.The reported issue could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search in complaints history revealed that no additional investigation request has been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8446510
Report Number2648035-2019-00376
Device Sequence Number13522437
Product Code HQL
UDI-Device Identifier05050474531505
UDI-Public(01)05050474531505(17)210418
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000095
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/08/2019
10/25/2020
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/06/2019
11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Date Report Sent to FDA01/01/2005